홈 editorial content online
Volume 14 (2012)
No 1
Volume 13 (2011)
No 1
Volume 12 (2010)
No 1
Volume 11 (2009)
No 1, No 2
Volume 10 (2008)
No 1, No 2
Volume 9 (2006)
No 1, No 2
Volume 8 (2005)
No 1, No 2
Volume 7 (2004)
No 1, No 2
Volume 6 (2003)
No 1, No 2
Volume 5 (2002)
No 1, No 2
Volume 4 (2001)
No 1, No 2
Volume 3 (2000)
No 1
Volume 2 (1999)
No 1
Volume 1 (1998)
No 1

(2002 / vol.5 / no.1)
Reducibility theorem and $x$-faces
Sangyop Lee, Seungsang Oh, Masakazu Teragaito
Pages. 67-74     



Let $M$ be a simple $3$-manifold with a toral
boundary component. It is known that if two Dehn fillings on $M$
along the boundary produce reducible manifolds, then the distance
between the filling slopes is at most one. This paper gives a
remarkably short proof of this result by using $x$-faces.



1. Introduction
2. $x$-face
3. Proof of Theorem



Dehn filling, reducible



57M50